# SDR MALA010723

- Difficulty date: September 18, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: 068XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- Engine: CT75A
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51634002
- Part serial: 97018
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

During Flight # 2806, RH AC Gen Inop. Maitenance cleaned contaminated connector at RH AC Gen GCU and replaced RH AC GCU PN 51634-002, SN/off 97018, SN/on 98023. IAE Saab SF340 AMM 24-21-10-2. Ops check good.
